Good web site!! Keep it up, guys. I definitely would put some order when I finish up my homebrew batch. I don't know if this is the right thread to post this...but I have a question. Sorry if my English is not good enough.
I have been on a homebrew transdermal (1-test & 4-AD) for a week and so far so good, except that I got some zits on my arms. There was no zits yesterday! I tried to figure out what caused those zits, and something came up in my mind.
I started to use DOVE bodywash yesterday, hoping it would moisten the skin and thus enhance the absorption of PH. Plus, I resumed tanning 2 days ago.
It's possible that, even though I rinse the foam out, some ingredient in DOVE remains on the skin and then get absorbed with DMSO & other PEs.
Should I stop using DOVE or maybe tanning? Tanning sure affects the skin, but is it bad? I take a shower before each application of PH, and I don't put any tanning lotion. Anyway I will use a regular bar soap again and see what's going on.
I will appreciate any reply coming!! Thank you!!